Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Rational approximations of convex functions

  • 31 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    A. A. Pekarskii, “Rational approximations of absolutely continuous functions with derivative belonging to an Orlicz space,” Mat. Sb.,117, No. 1, 114–130 (1982).

  2. 2.

    V. A. Popov, “Uniform rational approximation of the class Vr and its applications,” Acta Math. Acad. Sci. Hung.,29, No. 1–2, 119–129 (1977).

  3. 3.

    G. H. Hardy, J. E. Littlewood, and G. Polya, Inequalities, Cambridge Univ. Press (1934).

  4. 4.

    V. A. Popov and P. P. Petrushev, “Proximate order of best uniform approximation of convex functions by means of rational functions,” Mat. Sb.,103, No. 2, 285–292 (1977).

  5. 5.

    P. P. Fetrushev, “Uniform rational approximations of the class Vr,” Mat. Sb.,108, No. 3, 918–932 (1979).

  6. 6.

    A. A. Pekarskii, “Rational approximations of singular functions,” Izv. Akad. Nauk BSSR, Ser. Fiz.-Mat., No. 3, 32–40 (1980).

  7. 7.

    A. A. Pekarskii, “Estimates of higher derivatives of rational functions and applications,” Izv. Akad. Nauk BSSR, Ser. Fiz.-Mat., No. 5, 21–28 (1980).

  8. 8.

    A. P. Bulanov, “Approximation of convex functions with a given modulus of continuity by means of rational functions,” Mat. Sb.,105, No. 1, 3–27 (1978).

  9. 9.

    A. P. Bulanov and A. Khatamov, “On rational approximation of convex functions with a given modulus of continuity,” Anal. Math., No. 4, 237–246 (1978).

  10. 10.

    P. P. Petrushev, “On rational approximation of functions with a convex derivative,” Dokl. Bolg. Akad. Nauk,29, No. 9, 1249–1252 (1976).

  11. 11.

    A. A. Pekarskii, “Rational approximations of absolutely continuous functions with derivative from an Orlicz space,” Dokl. Akad. Nauk BSSR,24, No. 4, 301–304 (1980).

  12. 12.

    A. A. Pekarskii, “Rational approximations and constructive characteristics of classes of functions,” Candidate's Dissertation, Minsk (1980).

  13. 13.

    A. A. Pekarskii, “On the speed of rational approximation of some classes of continuous functions,” in: Modern Problems of Functions, Baku, 1977, Azerb. State Univ., Baku (1980), pp. 218–221.

  14. 14.

    Yu. N. Subbotin and N. I. Chernykh, “Order of best spline approximations of somes classes of functions,” Mat. Zametki,7, No. 1, 31–42 (1970).

  15. 15.

    A. Khatamov, “On spline approximations of functions with a convex derivative,” Dokl. Akad. Nauk Uzb. SSR, No. 3, 4–6 (1980).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 38, No. 5, pp. 679–690, November, 1985.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pekarskii, A.A. Rational approximations of convex functions. Mathematical Notes of the Academy of Sciences of the USSR 38, 882–889 (1985). https://doi.org/10.1007/BF01157532

Download citation

Keywords

  • Convex Function
  • Rational Approximation